# SDR 02FDEA00669

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 12,340 hours, 2,769 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: F, J, B, A

## Discrepancy

IN CRUISE GOT HYD 3 ELEV OFF THEN 3-2 NRMP INOPERATIVE LOSS OF NR 3 HYD FLUID, THEN HYD NR 3 FAILED.  DUMPED APPROX 50000 LBS OF FUEL AND LANDED AT ORD, DECLARED EMERGENCY AND PULLED CVR.  FOUND LOOSE B-NUT AT CHECK VALVE IN AFT ACCESSORY COMP RT SIDE.  TIGHTENED SAME.
